MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE ORAL/NASAL CUFFED ENDOTRACHEAL TUBES; 3.0MM, HVLP,CUFFED,ET TUBE

MEDLINE INDUSTRIES, LP MEDLINE ORAL/NASAL CUFFED ENDOTRACHEAL TUBES; 3.0MM, HVLP,CUFFED,ET TUBE
Catalog Number DYND43030
Medical Device Problem Codes Difficult to Remove (1528); Material Too Rigid or Stiff (1544); Material Integrity Problem (2978)
Health Effect - Clinical Codes Swelling/ Edema (4577); Upper Respiratory Tract Injury (4599)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the facility that, "the neonate was intubated on (b)(6) 2026 with a 3.0-cuffed tube (medline brand).Could not be extubated in nicu on (b)(6) 2026 due to the fact that the ett got stuck in the larynx.Multiple attempts made by rt and providers.The cuff was deflated and the tape removed but ett seemed stuck.Determined airway was too swollen to extubate and ett had to be retaped and this ett is to remain in place until airway swelling subsides.Patient started on decadron.Ent consulted.This neonate underwent an ent airway evaluation and extubation in the or after removal of ett on (b)(6) 2026.It was found that the cuff of this ett was excessively large and rigid, which contributed to the problem.In addition, after full deflation, this cuff has large, hard, protruding edges that resemble the mercedes-benz logo in cross-section".
 
Additional Manufacturer Narrative
It was reported by the facility that, "the neonate was intubated on (b)(6) 2026 with a 3.0-cuffed tube (medline brand).Could not be extubated in nicu on (b)(6) 2026 due to the fact that the ett got stuck in the larynx.Multiple attempts made by rt and providers.The cuff was deflated and the tape removed but ett seemed stuck.Determined airway was too swollen to extubate and ett had to be retaped and this ett is to remain in place until airway swelling subsides.Patient started on decadron.Ent consulted.This neonate underwent an ent airway evaluation and extubation in the or after removal of ett on (b)(6) 2026.It was found that the cuff of this ett was excessively large and rigid, which contributed to the problem.In addition, after full deflation, this cuff has large, hard, protruding edges that resemble the mercedes-benz logo in cross-section".The facility stated, "patient had to return to or to get extubated under anesthesia and undergo bronchoscopy and laryngoscopy to evaluate cause of swelling and inability to remove tube on unit.After surgery, pt reintubated and transferred back to intensive care".It was reported that, "pt still hospitalized in nicu but on room air since on (b)(6) 2026, overall improving.Increasing her feeding and allowing recovery from vp shunt placement".No additional details are available related to the customer reported issue.It has been determined that the reported event caused or contributed to a death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
MEDLINE ORAL/NASAL CUFFED ENDOTRACHEAL TUBES
Common Device Name
3.0MM, HVLP,CUFFED,ET TUBE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key25679414
Report Number1417592-2026-03779
Device Sequence Number4657273
Product Code BTR
UDI-Device Identifier10080196503773
UDI-Public10080196503773
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND43030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age6 DA
Patient SexFemale
Patient Weight3 KG
Patient EthnicityHispanic
Patient RaceWhite